# SDR AALA202402234304

- Difficulty date: February 16, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 40,588 hours, 4,708 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: UNKNOWN
- Condition: Burned
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA REPORTS BURN HOLES ON INSIDE OF MICROWAVE DOOR IN FORWARD GALLEY (LINING OF DOOR INSIDE) AND DISCOLORING OF OUTER PANE THAT CORRESPONDS WITH BURN HOLES ON INTERIOR OF DOOR. MAINTENANCE REPLACED MICROWAVE OVEN.
